# SDR AALA202308259830

- Difficulty date: August 17, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 25,093 hours, 11,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE RAFT PULL STRAP DETACHED. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY AS REQUIRED.
